Jump to content
CrazyBoards.org

Recommended Posts

I just started on 20mg of Prozac. I've been taking it since Wednesday. Last night I had a MAJOR panic attack. It rendered me completely useless. I was walking around like a zombie. I did take an extra dose of klonopin to try and counter act what i was feeling. The zombieness may have come from that. But i just felt helpless and completly out of control at the same time. Today i wasn't able to go to school or work and i've felt out of it all day long. (i take my prozac in the morning) I know this doesn't belong here but i was also upped to 80mg of geodon from 40mg. I haven't actually taken the full dosage of that yet though. I also feel like my brain is gone. Like it was sucked out by aliens or something. I seriously cannot think. I'm trying to write a paper for school and i can't even write about things that I KNOW i know about. WTF is going on? Oh yes and also the crying...crying crying and more crying. please help.

Link to comment
Share on other sites

Lots of people experience the weird combination of anxiety and zombiness with the first few weeks of an SSRI. Unfortunately, with most antidepressants, you get the nasty side effects first, then, if you're lucky, the beneficial effects beginning three to four weeks later, and finally the side effects start to disappear (most of them).

If you can stick with it, the side effects really do go away. But if it makes you utterly miserable, stop it and call your pdoc.

I hope it all levels out for you soon.

Greeny

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...